# SDR FDEA201012154680

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N26053
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT INBD AFT FLAP, FOUND FAIRING WEDGE ASSY SPLICE TEE CRACKED AT MFSTA 223.86.  CRACKED LT WING INBD AFT FLAP FAIRING WEDGE SPLICE TEE IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR.
